# SDR UPS06848769

- Difficulty date: December 13, 2006
- Submitted: December 15, 2006
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS STAY ON IN THE ARMED POSITION.  FOUND EMERGENCY EXIT LIGHT CONTROL C/B OPENED, RE-SET C/B AND PERFORMED EMERGENCY LIGHTING OPS TEST PER AMM 33-50-01-2.  OPS CHECK GOOD.
